# SDR RAIA970919

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 881
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Part number: PVX62039PNR
- Condition: Loose
- Location: Lt Wing
- Part time: 13,478 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7061 - AFTER TAKEKOFF, FLAPS WOULD NOT RETRACT PAST THE 10 DEGREE SELECTION.  MAINTENANCE REPAIRED WIRES AT LEFT WING TO FUSELAGE CONNECTOR CL4P.  (X)
